Analgesic & Antipyretic
Enyl 500 Tablet : Each tablet contains Paracetamol BP 500 mg.
Enyl Suspension : Each 5 ml syrup contains Paracetamol BP 120 mg.
Fever, common cold and influenza : Headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Pain of colic, back pain, post-operative pain, postpartum pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.
Enyl Tablet: Box containing 50 x 10 tablets in blister pack.
Enyl Suspension: 60 ml suspension in sealed cap bottle.